Monday, July 18, 2005

Time off.

I have a nasty, nasty headache that isn't impressed by medication. Admittedly I'm only going by the label instructions so far. This headache is making my stomach queasy and my eyes hurt. I don't get migraines, so this is not good. (Well, it wouldn't be good if I did get migraines, but you know what I mean.) The medication I'm taking warns that sudden, severe headaches are a side effect I should contact my doctor about. It also says that losing sight in one or both eyes is possible, a result of a clot in the eye, and is a side effect I should contact my doctor about. The headache I could bear, but the suddenly not being able to see bit terrifies me. It doesn't say that blindness is preceded by hurting eyes, but it doesn't say it doesn't, either. I believe I shall be contacting my doctor. If she tells me I'm insane it will be nice to have a firm medical opinion on the subject.

I'd also go home right now to do it, only I have a meeting with Huxley. Supposedly. He's been in a meeting with someone else for the past twenty-three minutes, not coincidentally also the amount of time ago our meeting was supposed to start. I'm thinking of walking out on him. I was planning on taking tomorrow off anyway--I need a day to myself--and now I sort of have an excuse, or anyway I would if I used sick time to cover it. On the other hand--well, no, not on the other hand. Another thing, then, is that tonight I wanted to go retrieve my copy of the sixth Harry Potter book. (How scary is it that everyone wants to get this book and read it quickly so as not to have it spoiled by someone else?) And it's just occurred to me that in that case, I might be spending tomorrow reading instead of doing the other things I was thinking of doing. But would that be so bad? I don't think so. Reading with a (please not literally) blinding headache, though; that's something different.

4 comments:

Jennifer said...

Ack, I hope you feel better. Blinding headaches are horrible!

You could get the audiobook. :)

koalabear100 said...

You're not taking Viagra, are you? :)

Beware the glaring typographical error. It put me in an impatient mood for the rest of the book.

JLB said...

I'm so sorry to hear about your headache - you know I sympathize.

For over the counters, I recommend Excedrin Migraine.

Sending you headache-free thoughts... put a bag of ice on your head when you get home!

JLB

Jenny said...

Thanks. The headache went away after another hour or two (getting out of work early helped).

No Viagra, no audiobook. :) (Audiobooks are expensive. I was thinking of getting one for my next drive to Toledo, though.) I did catch the typographical error and was dismayed, but not for the rest of the book.